# SDR ASAA2016012715004

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,546 hours, 9,626 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14428
- Condition: Failed
- Location: Apu
- Part time: 8,468 hours, 11,002 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS PREVIOUS HISTORY OF OVERTEMP SHUTDOWN AND REPORT OF APU INOPERATIVE WITH NO FAULT FOUND.  ACFT GROUNDED. STEP 1 OF TSR FOUND MAINT MSG 49-52284, 49-52219, 49-41250, 49-41253.  FAULT HISTORY SHOW 49-41012, 49-41010, 49-31016, 49-11023, 49-11021.  R & R MAIN AND AUXILIARY BATTERIES, INSTALLATION TEST GOOD REF AMM 24-31-11.  REPLACED APU LUBE MODULE REF AMM 49-91-11. REPLACED APU FUEL CONTROL UNIT REF AMM 49-31-11.  BOTH OPS & LEAK CHECK GOOD.  APU BITE CHECK GOOD.
